# SDR DALA2023032002064

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 84,622 hours, 11,057 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3305 - ATB - DUE TO VISIBLE SPARKS FROM THE TOP OF THE COCKPIT DOOR WHEN OPENING AND CLOSING DOOR. CORRECTIVE ACTION: FOUND BARE WIRES CONTACTING DOOR STRUCTURE. SPLICED IN 6 FT OF NEW WIRING. C/W NO-GO PROCEDURES. (4147036)
